Facebook Pixel
EmpowHER Guest

Why am I bleeding 8 days after my finished period?

By Anonymous January 22, 2015 - 4:24am
Rate This

I just finished my period 8 days ago and starting today I am now spotting and having abdominal pain mostly on my left side. I did take the Take Action morning after pill 6 days ago could this be why I'm having abdominal pain & bleeding again? Should I be worried?

Add a Comment2 Comments


Hello Anonymous,

Take Action is a generic form of Plan B One-Step. Side effects include lower abdominal pain, breast tenderness, and unexpected bleeding. These symptoms should stop within a day or two. The pills might also cause your next period to come early or late. These symptoms are not serious and nothing to worry about.


January 22, 2015 - 10:29am
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Thanks so much!

January 22, 2015 - 12:20pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!